Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have Fibromyalgia and experiencing Diarrhoea, Nausea and Flu. Treated for UTI and Bronchitis. Cause for this symptoms?

Menopausal 49 yr old woman - Smoker For 3 weeks now, i have been feeling like I have the flu , nausea, diarrhea , sweating, mid level back pain, pain in upper left and right abdomen , Dull ache left upper ab, that wraps around to middle of my back, sharp pain right upper ab. I do have fibromyalgia , however I have never experienced a pain in the upper left ab before. I had a UTI three weeks ago that was treated with Macrobid . I do have a cold now with bronchitis ,but each day I feel worse. Today I thought I needed to get out, so i shoveled the driveway, light snow,. After, I starting sweating bad, nausea, almost vomiting, and I got a wicked jaw pain, hurt to open my jaw. I immediately had to lay down... Is it just the flu and my Fibro?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Dear Sir,

Thank you for posting your query on HCM.

Well it may be due to either fibromyalgias or flu but at present whatever history you have told it seems to be due to flu only . Flu leads to sweating bodyache , malaise , joint pains etc. which may last long even when theflu is over . A simple paracetamol will suffice for these symptoms .

Hope it answers your query.

Take care .

Dr. Shruti
Answered: Tue, 2 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor